# SDR CA160122001

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,441 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING GEAR RETRACTION, FLIGHT CREW NOTICED THREE RED LIGHTS IN THE LANDING GEAR PANEL, QRH WAS FOLLOWS, AND FLIGHT CREW PERFORMED AN AIR TURN BACK FOR A NORMAL LANDING.  MAINTENANCE CONFIRMED NW CENT PROX SENSOR READING FAR. PROXIMITY SENSOR ADJUSTED AND AIRCRAFT RETURN TO SERVICE.
